On highly non-associative groupoids

J. H. Folkman; R. L. Graham

Colloquium Mathematicae (1972)

  • Volume: 25, Issue: 1, page 1-10
  • ISSN: 0010-1354

How to cite


J. H. Folkman, and R. L. Graham. "On highly non-associative groupoids." Colloquium Mathematicae 25.1 (1972): 1-10. <http://eudml.org/doc/265157>.

author = {J. H. Folkman, R. L. Graham},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {1-10},
title = {On highly non-associative groupoids},
url = {http://eudml.org/doc/265157},
volume = {25},
year = {1972},

AU - J. H. Folkman
AU - R. L. Graham
TI - On highly non-associative groupoids
JO - Colloquium Mathematicae
PY - 1972
VL - 25
IS - 1
SP - 1
EP - 10
LA - eng
UR - http://eudml.org/doc/265157
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.